# SDR USAA2009081092069

- Difficulty date: July 20, 2009
- Submitted: August 11, 2009
- Operation: Air carrier
- Aircraft: N653AW
- Make and model: Airbus A320-232
- Aircraft serial: 1003
- Aircraft time: 37,865 hours, 14,450 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: D5528000100551
- Part serial: CC2130
- Condition: Saturated
- Location: Elevator
- Stage of operation: IN
- How discovered: T
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - S-2 - MAJOR REPAIR - TRAPPED WATER IN RIGHT ELEVATOR UPPER SKIN HONEY COMB CORE CELLS 9 INCHES FROM TRAILING EDGE & 107 INCHES INBOARD OF NR 2 LIGHTING STRIP.  REPAIRED RIGHT ELEVATOR UPPER SKIN HONEY COMB CORE CELLS 9 INCHES FROM TRAILING EDGE & 107 INCHES INBOARD OF NR 2 LIGHTING STRIP IAW A320 SRM 51-77-13.
